# SDR CALA2014060591221

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 83,573 hours, 24,143 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Carrier Assy
- Condition: Lack Of Lube
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING SLIDE PNEUMATIC DEPLOYMENT CARD CHECKED CARD 5R25I1356 FAILED AT STEP 8. CARRIER DID NOT TURN OUT OF SLIDE COMPARTMENT.  LUBED LT OFF WING SLIDE COMPARTMENT DOOR & SLIDE CARRIER IAW MM 25-65-00, STEP 8.  OPERATIONAL CHECK GOOD IAW MM 25-65-00.
